# SDR YV3R2022061000531

- Difficulty date: May 27, 2022
- Submitted: June 10, 2022
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N479SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 4058
- Aircraft time: 4,837 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: None
- Part number: B2475
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED GOVERNOR ASSEMBLY P/N: B247-5 MOVING FRICTION WAS LOW.  BENCH TESTING RESULTS DETERMINED THE FRICTION TO BE HIGH AT 15.0 IN -LBS.
